# SDR 07FDEA04651

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457211
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD PIT DOOR CUTOUT FORWARD SIDE FUSELAGE SKIN DENTED MEASURE DENT A=2" Y= .073" A/Y= 13.69 DENT WAS OUT OF LIMITS.  TRIMMED OUT DENT.  REMOVED .310" MATERIAL.  REPAIR IS WITHIN LIMITS REF EA 7-5330-113955.  USED TOOL IN17-0023 CAL DUE 12-13-08 TO MEASURE DENT.  REF SRM 51-30-1 PG 2A.  THIS IS A TIME LIMITED REPAIR LIMITED TO 24 MONTHS OR 3000 FLIGHT CYCLES WHICH EVER OCCURS FIRST.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
